Just wondering what's causing my issue.
I'm in my 50's but first noticed it when I was about 19.
I can drink sugary drinks fine as long as I stop before about 3 weeks time has passed. In other words, I can have a 20 ounce sugary soda pop once or twice daily for about 2 weeks, but I go another weeks longer here comes trouble.
The problem I encounter is that my stomach starts 'objecting' by giving me pain in the middle upper most part of the stomach. It feels like acid pain. That's all I get though, nothing else.
The cure then I notice is to stop drinking the sugary beverages for a while. I don't know how long 'a while' is... I'd say maybe a month or two.
Weird thing is then I can start drinking it again after the above time has passed.
I noticed the 'preventative measure' I use works, which is to drink the sugary beverages for only 2 weeks. I can't go any longer as I said above.
What I want to know is what on earth would cause such a weird thing? This is 'weird' to me because I can drink it for 2 weeks and stop for about a month or two, start again and just keep doing this with no problem.
Questions cross my mind like, "Ok... that makes sense. One would think if my stomach didn't like certain things, why does it react down the road and not the moment I ingest it??" "Why is my stomach acting fickle? First it doesn't care (for 2 weeks anyway), then I get pain??"
I'd bet (maybe) I can guess why it does it this way. Probably has something to do with the sugar is causing some imbalance which simply takes time to show up and be noticeable to me. Hence the 'can't drink it after 2 weeks exposure' business.
I'd like input as to the cause. Thanks.
Also if there's a way to prevent it but still be able to drink after the 2 weeks is up, if that's possible, please let me know that too.
P.S. I have nothing else going on. I have no other health issues and I'm not on any medicines.
P.S. I forgot to say that antacids rid the pain.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?